Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Antidepressant with least side effects

Premium Questions

Dr. Ravi Soni MD

Side effects of seropram ( citalopram ) Hello, i have started taking 4 days ago the anti-depressant ... feeling nausea like i am in a boat. Are these side effects from the anti... View answer

Answered by : Dr. Ravi Soni ( Psychiatrist)
Dr.   Prof. Kunal Saha MD

antidepressants that I take. I think my gp is useless and feel really on my own ad my mood is getting worse I just ... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr.  Ashok Kumar MD

are left with the improvements in mood. Which also leads me to the question of dosing ...do the side effects reduce at higher dosages? I'm not sure if I should continue going up past 20mg. I'm pretty med ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr. Preeti Parakh MD

Hello ~ I have difficulty taking antidepressants; everyone I have taken within a few days causes ... a sledgehammer. I am looking for an antidepressant to improve my wellbeing, and I also am fearful of... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr.  Anjana Rao Kavoor MD

antidepressants and does not tolerate them well. After running her DNA we discovered that she is a low metaboliser of antidepressants. After presenting with moderate shaking (convulsions) she was told To... View answer

Answered by : Dr. Anjana Rao Kavoor ( Psychiatrist)

Public Forum Discussions

null MD

I m a guy with depression and I took zoloft before, but I stopped because I had sexual side effects. I have depression and I need to do something about it, but I don?t want sexual side effects,... View answer

Answered by : null (null)
Dr.     Arianisa Bajrami MD

I want to know what would antidepressants disqualify you from (careers, hobbies, etc.). I m nervous about seeking medication because I still don t know what I want to do with my life and I don t want ... View answer

Answered by : Dr. Arianisa Bajrami ( General & Family Physician)
Dr.  Shinas Hussain MD

Are there any new. Anti depressants that help with focus and concentration and short term memory? My email is YYYY@YYYY This site should say up front that it costs money. I don t wish to put my information out there and... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Prabhash Verma MD

I am trying to find out the side effects of Trintellix. I want to start an antidepressant because I ... an antidepressant with the side effect of suicidal thoughts. Thanks. My... View answer

Answered by : Dr. Prabhash Verma ( General & Family Physician)
Dr. Saranya Ramadoss MD

the last time I was prescribed anti-depressants, I developed suicidal tendencies. Should I take ... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)

Mobile Questions and Answers

Dr.     Suresh Heijebu MD

Hi it could be due to possible side effects of antidepressant drugs

Dr. Diptanshu Das MD

Although many antidepressants have side effects, not all have the same side-effects and not all of them cause hallucinations. So do not worry.

Dr.  Aarti Abraham MD